Search results

  1. States on Sharply Dominating Effect Algebras
    Riečanová Zdenka ; E050  Wu JunDe
    Science in China. Series A . Vol. 51, No. 5 (2008), s.907-914
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  2. Orthocomplete Effect Algebras
    Jenča Gejza ; E170  Pulmannová Silvia
    Proceedings of the American Mathematical society . Vol. 131, č. 9 (2003), s. 2663-2671
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    (1) - článok
    article

    article

  3. Blocks of homogeneous effect algebras
    Jenča Gejza ; V220 
    Bulletin of the Australian Mathematical Society . Vol. 64, No. 1 (2001), s. 81-98
    článok z periodika
    ADE - Scientific titles in foreign not carented magazines and other year-books
    (2) - článok
    article

    article